I recently met a 49 year old woman and we are now engaged with one surprise...she had a colostomy about twenty years as a result of Krohn's Disease. I contracted an abdominal rash the first time we had intercourse and it disappeared in a few days. No worries...Each time we have sexual intercourse it has gotten a little worse. Itchy red rash with a few white bump protruding from hair folicles. But, nothing on my penis or scrotum. It heals after a week or so but is more and more uncomfortable. Neither have had other sexual partners for several years and this is the first time I've had this problem. Am I allergic toi my girlfriend??
She could be using a cream or lotion that is causing the problem. Check with her to see what type of skin care she uses. It is also possible it could be from the soap she uses. Get a bar soap that is free from dyes and perfumes. Have her wash the area well that is in the area of the rash and extend it a way pass that before sex. If it goes away, it is an allergic reaction. The bumps in the hair follicles could be where the sweat is rubbing the cream, lotion,etc into the hair follicles. It is also possible it is the detergent she uses as the sweat can work just like the lotion would because it is rubbed against her skin then rubbed against yours, except you don't have the problem anywhere else. Hope this helps you out. You can try one of the oinments for itching and allergies for relief. Before you apply anything in the groin area becareful it is safe to use there. You can check with the pharmacist. RJ
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.